# SDR C2XA11IA082

- Difficulty date: May 5, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N13968
- Make and model: Emb EMB-145LR
- Aircraft serial: 145138
- Aircraft time: 28,670 hours, 21,371 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 14531063413
- Condition: Ruptured
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2044, THE CREW REPORTED THE NUMBER TWO HYDRAULIC SYSTEM HAD A LOW QUANTITY FOLLOWED BY A NR 2 ENGINE DRIVEN HYDRAULIC PUMP FAILURE.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 HYDRAULIC SYSTEM PRESSURE LINE FROM THE PYLON TO THE HYDRAULIC DAMPER.  REMOVED AND REPLACED THE NUMBER TWO ENGINE DRIVEN HYDRAULIC PUMP, OPERATIONALLY AND LEAK CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
